Since my shedding isn't that bad (yet) would it be necessary to stop my B5? I noticed I started shedding so I cut my B5 down to 2g (from 5g) and within a few days I started getting some awful awful zits so as of last night I started taking my B5 again in full dosage. Does this mean that I need to take 10g of l-Cystine? Seems a tad overboard for my situation but if it's needed it's needed and ill do it.
If you take 10g of L-cysteine you will probably die. Do not take more then 3
>To any young guy experiencing hair loss, i'm telling you. Stop masturbating so much. Once a week, tops. Once every 2 weeks is even better.
I've done so many studies on myself. I know for a fact, there is a link. Most guys these days, because of porn and everything else, masturbate constantly and it's just not good. I know some dudes who do it 5-6 times a day and they have crazy receding hairlines. Too much masturbation = loss of testosterone = increase of DHT, or something like that. Regardless, if you masturbate a lot, stop. Within a week of not masturbating, you'll see a noticeable difference in your hair thickness, density and overall hair health.
Also- pot smoking. If you smoke the ganj, stop and you'll see your hair change and any thinning areas become filled.
If you are loosing hair, smoke the green and masturbate multiple times a day, definitely look into those 2 things being a cause for your hair loss.
Also, use an all organic shampoo/conditioner. One free of as many chemicals as possible and full of as many natural ingredients as possible (essential oils, extracts, etc).
Last but not least, avoid artificial sweeteners at ALL COSTS. One of the main side effect- is hair loss. Artificial sweeteners are in everything- from gum to yogurt to of course, diet soda. Find natural alternatives to everything that's free of chemicals.
FDA purposely approves of ingredients knowing they will cause hair loss. That way you have to go to the Drs and get medications like propecia rogaine, etc., which of course bring on more illness & the need for more medications with more side effects which means money money money out of your pocket and in theirs.
Actually propecia cured multiple people of b5 hairloss. They took it usually for 3 months and then stopped. Also I haven't had an orgasm in almost a year even though I have sex. it helped my acne, but didn't cure it.
Do you have any sources for this? Propecia is a very scary drug in terms of side effects